# SDR CA120507017

- Difficulty date: May 4, 2012
- Submitted: September 14, 2015
- Operation: General aviation
- Make and model: Bombdr DHC8400
- Aircraft time: 5,637 hours
- Engine: Pwc PW150A
- Propeller: Rotol CR4086123F17
- System (JASC): 3250 · Landing Gear Steering System
- Part: Swivel Fitting
- Part number: SJ5049172
- Condition: Backed Out
- Location: Nlg Steering
- Stage of operation: TX
- How discovered: O
- Nature of condition: K
- Precautionary procedure: D

## Discrepancy

(CAN) ACFT WAS TAXING TO LINE UP FOR TAKEOFF.  FLIGHT CREW NOTICED THAT HYDRAULIC NR 2 SYSTEM DROPPED FROM 70 TO 50 PERCENT.  THEY CONTINUED TAXING AND THE HYDRAULIC FLUID DROPPED TO 45 PERCENT.  FLIGHT CREW RETURNED TO THE GATE.  THE HYD LEAK WAS CONFIRMED COMING FROM THE NOSE WHEEL WELL.  MAINTENANCE ACTION MAINTENANCE INSPECTED THE ACFT AND FOUND THE SWIVEL FITTING BACKED OFF 180 DEGREES WHICH CAUSED THE HYD LEAK. MAINTENANCE SENT THE INFORMATION TO MFG AND REQUESTED A REV OF THE SWIVEL FITTING, SAFETY DEVICE.
